MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.maturitas.2017.04.008

Медицинская библиотека · Maturitas · 2017

Drug holidays from bisphosphonates and denosumab in postmenopausal osteoporosis: EMAS position statement.

Anagnostis Panagiotis, Paschou Stavroula A, Mintziori Gesthimani, Ceausu Iuliana, Depypere Herman, Lambrinoudaki Irene, Mueck Alfred, Pérez-López Faustino R, Rees Margaret, Senturk Levent M, Simoncini Tommaso, Stevenson John C, Stute Petra, Trémollieres Florence A, Goulis Dimitrios G

СтатьяСистематический обзорConsensus StatementПеревод в очереди

Аннотация

BACKGROUND

Bisphosphonates and denosumab are used extensively in the treatment of postmenopausal osteoporosis. Despite their proven efficacy in the reduction of vertebral and non-vertebral fractures, their optimal duration of use has not been determined. The occurrence of adverse effects, such as osteonecrosis of the jaw (ONJ) and atypical femoral fractures (AFF), has raised the issue of bisphosphonate or denosumab discontinuation ("drug holiday") after a certain treatment period.

AIM: To assess the effect of bisphosphonate and denosumab discontinuation on fracture risk, as well as its possible benefits in reducing the risk of adverse effects.

METHODS

Systematic review and consensus of expert opinion.

RESULTS AND

CONCLUSIONS

Discontinuation of bisphosphonates should be considered in all patients who have beentreated for more than five years with alendronate, risedronate or zoledronic acid. In view of the limited evidence, no robust recommendations can be made for ibandronate and denosumab. If the patient has not experienced fractures before or during therapy and the fracture risk is low, a "drug holiday" canbe recommended. Although there is no solid evidence, 1-2 years for risedronate, 3-5 years for alendronate and 3-6 years for zoledronic acid are suggested. After this time, the patient should be reassessed. If a new fracture is experienced, or fracture risk has increased or BMD remains low (femoral neck T-score ≤-2.5), anti-osteoporotic treatment should be resumed. In the case of denosumab discontinuation, close monitoring is suggested, due to the possibility of rebound fractures.

Для цитирования: Anagnostis Panagiotis, Paschou Stavroula A, Mintziori Gesthimani, Ceausu Iuliana, Depypere Herman, Lambrinoudaki Irene, Mueck Alfred, Pérez-López Faustino R, Rees Margaret, Senturk Levent M, Simoncini Tommaso, Stevenson John C, Stute Petra, Trémollieres Florence A, Goulis Dimitrios G. Drug holidays from bisphosphonates and denosumab in postmenopausal osteoporosis: EMAS position statement.. Maturitas. 2017. DOI: 10.1016/j.maturitas.2017.04.008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.